Alert archive / Nebraska / Wind Advisories in 2013
Wind Advisory 15, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Oct 31, 2013, 11:49 AM MDT for Banner County, Cheyenne County, Kimball County, Nebraska. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2013, 11:49 AM MDT (17:49 UTC)
- Expired
- Oct 31, 2013, 5:00 PM MDT
- In force
- 5 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Cheyenne County, NE, Kimball County, NE
The radar
The Cheyenne radar (KCYS), 113 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 5.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1976 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
878 WWUS75 KCYS 311749 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1149 AM MDT THU OCT 31 2013 WYZ110-116-117-010600- /O.CON.KCYS.HW.W.0026.000000T0000Z-131101T0600Z/ NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO... BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 1149 AM MDT THU OCT 31 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING...THROUGH THIS EVENING. * WINDS...WESTERLY BETWEEN 30 TO 45 MPH WITH GUSTS UP TO 60 MPH. * IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE IMPACTED. STRONG WINDS POSE A SIGNIFICANT BLOW-OVER RISK TO THESE VEHICLES...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS. MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING THESE STRONG AND GUSTY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ NEZ020-054-055-312300- /O.NEW.KCYS.WI.Y.0015.131031T1749Z-131031T2300Z/ BANNER-KIMBALL-CHEYENNE- INCLUDING THE CITIES OF...HARRISBURG...KIMBALL...SIDNEY 1149 AM MDT THU OCT 31 2013 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON. * TIMING...THIS AFTERNOON. * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH. * IMPACTS...HIGH PROFILE AND LIGHT WEIGHT VEHICLES WILL BE IMPACTED...ESPECIALLY ON NORTH-SOUTH ORIENTED ROADS. MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN ENCOUNTERING THESE STRONG AND GUSTY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Oct 31, 11:20 AM MDT, 29 minutes earlier.
Area forecast discussion, Oct 31, 11:20 AM MDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1120 AM MDT THU OCT 31 2013 .SHORT TERM...(TODAY THROUGH SATURDAY NIGHT) ISSUED AT 331 AM MDT THU OCT 31 2013 THE MAIN WEATHER FOCUS THE NEXT FEW DAYS WILL BE THE WINDS. HIGH WIND WARNING IS IN EFFECT UNTIL MIDNIGHT TONIGHT FOR THE WIND CORRIDOR NEAR ARLINGTON AND THE SOUTHERN LARAMIE RANGE AND FOOTHILLS. SUSTAINED WINDS MAINLY IN THE 35 TO 45 MPH RANGE WITH GUSTS MOSTLY 50 TO 60 MPH RANGE. THE STRONGEST WINDS SHOULD BE OVER THE SOUTHERN LARAMIE RANGE MID MORNING THROUGH MID AFTERNOON ALTHOUGH THE NAM SHOWS BRIEF INCREASE THIS EVENING BEFORE SLOWLY SUBSIDING THROUGH THE NIGHT. CURRENTLY HALLECK RIDGE AND ARLINGTON ARE SUSTAINED AROUND 40 MPH WITH GUSTS NEAR 50 MPH. THE OTHER WIND CONCERN IS OVER THE NEBRASKA PANHANDLE TODAY AND AGAIN FRIDAY. SUSTAINED WINDS WILL REACH THE 25 TO 30 MPH RANGE OVER MOST OF THE NEBRASKA PANHANDLE LATE MORNING INTO LATE AFTERNOON. TOYED WITH THE IDEA OF A WIND ADVISORY FOR THIS AREA TODAY BUT IT LOOKS LIKE THE WIND GUST CRITERION WILL BE TOUGH TO MEET AS WINDS ALOFT WILL BE AROUND 35 KTS. ALSO HIGH CLOUDS WILL MOVE IN BY LATE THIS MORNING WITH MID CLOUDS FOLLOWING THIS AFTERNOON. CLOUDS WILL INHIBIT DEEPER MIXING AND THEREFORE SHOULD HOLD WINDS DOWN SOMEWHAT. SO NOT EXPECTING WIDESPREAD ADVISORY TYPE WIND SPEEDS. A PUSH OF COOLER AIR MAY KEEP WINDS ELEVATED ACROSS THE PANHANDLE TONIGHT BUT THINKING A WEAK INVERSION WILL KEEP THE STRONGER WINDS OFF THE SURFACE. HIGHER ELEVATIONS ALONG THE PINE RIDGE COULD FLIRT WITH ADVISORY WIND SPEED TONIGHT. WINDS WILL CONTINUE TO BE ON THE HIGH SIDE FRIDAY OVER THE PANHANDLE... AGAIN LOOKING LIKE A MARGINAL ADVISORY WIND SPEED. WINDS ALOFT WILL BE PUSHING 45 KTS AND SOME OF THOSE COULD MIX TO THE SURFACE...BUT CLOUD COVER MAY ONCE AGAIN INHIBIT DEEPER MIXING. CHANCES FOR PRECIPITATION WILL MOSTLY BE CONFINED TO THE SNOWY AND SIERRA MADRE RANGES TODAY INTO FRIDAY. WEST TO NORTHWEST UPSLOPE FLOW WILL SQUEEZE OUT SOME MOISTURE OVER THE MOUNTAINS. 3 TO 6 INCHES OF SNOW CAN BE EXPECTED ON WEST FACING SLOPES AT HIGHER ELEVATIONS THROUGH FRIDAY AFTERNOON. COULD ALSO SEE SOME LIGHT SNOW SHOWERS OF THE NORTHERN LARAMIE RANGE TONIGHT AND INTO NIOBRARA AND CONVERSE COUNTIES AS A QUICK MOVING SHORTWAVE MOVES THROUGH NORTHWEST FLOW. UPPER LEVEL JET WILL ALSO CONTRIBUTE TO ENHANCE LIFT OVER THIS AREA. MOST LIKELY WILL NOT SEE MUCH IF ANY ACCUMULATION OF SNOW ALTHOUGH THE MODELS AREA POINTING TO RELATIVELY STEEP MID LEVEL LAPSE RATES...SO A QUICK INCH OF SNOW WITHIN A SNOW BAND IS NOT 100 PERCENT IMPOSSIBLE. DRY AND WARMING FOR THE START OF WEEKEND. TEMPERATURES SHOULD BE NEAR NORMAL FRIDAY WITH 40S WEST AND 50S INTO THE PLAINS BUT FOR SATURDAY...WEST TO SOUTHWEST DOWNSLOPE WINDS WILL WARM TEMPERATURES 5 TO 10 DEGREES HIGHER WITH 60S INTO THE PLAINS. .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 331 AM MDT THU OCT 31 2013 ONE MORE MILD DAY ON SUNDAY BEFORE COLDER AND STORMY WEATHER ARRIVES EARLY NEXT WEEK. SOUTHWESTERLY FLOW IN THE LOW TO MIDLEVELS STRENGTHENS ON SUNDAY AS A TROUGH DIGS INTO IDAHO. THE MODELS HAVE BACKED OFF ON WINDSPEEDS ACROSS SOUTHEAST WY ON SUNDAY WITH 700MB WINDS AT AROUND 25-30 KTS (YESTERDAY THEY WERE 35-40 KTS). BOTH THE GFS AND ECMWF SHOW A SHORTWAVE ROTATING NORTHEASTWARD OUT OF THE TROUGH ACROSS NORTHERN WY ON SUNDAY EVENING. THIS IS WHAT DRIVES THE STRONG FROPA ACROSS THE REGION BETWEEN 06-12Z MONDAY. 700MB TEMPS DROP TO A CHILLY -10C BY MONDAY MORNING WHICH IS A 12C DROP FROM SUNDAY MORNING. BY MONDAY AFTN THE GFS HAS TRENDED TOWARD THE ECMWF SOLN FROM YESTERDAY THAT SHOWED MORE ENERGY DIVING DOWN THE BACKSIDE OF THE TROUGH INTO UTAH. UPSLOPE DEEPENS BY MONDAY NIGHT WITH WINDS SHIFTING TO MORE NORTHEASTERLY. THE MODELS CURRENTLY HAVE THE BEST UPPER LEVEL DIVERGENCE AND QG FORCING OVER COLORADO ON MONDAY NIGHT AND TUESDAY MORNING...HOWEVER WIDESPREAD QPF WOULD STILL OCCUR IN AREAS NEAR THE COLORADO BORDER. CURRENTLY HAVE THE HIGHEST POPS (30-40 PERCENT OVER LOWER ELEVATIONS) IN THE SOUTHERN HALF OF THE CWA...CLOSEST TO THE BEST FORCING. FOR TEMPS...WENT BELOW GUIDANCE ON TUESDAY WITH THE UPSLOPE AND SNOWFALL. TROUGH WEAKENS CONSIDERABLY BY TUESDAY AFTN AND IT IS AT THIS POINT THAT PRECIP WOULD COME TO AN END. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY MORNING) ISSUED AT 1120 AM MDT THU OCT 31 2013 STRONG WINDS WILL CONTINUE INTO THIS EVENING ACROSS MOST TERMINALS THEN EASE SOME OVER THE PLAINS THIS EVENING. WEST TO NORTHWEST WINDS WILL GUST TO 35-45 KTS AT TIMES DURING THE AFTERNOON. SOME MIDLEVEL CLOUDS WILL PASS OVER THE SITES THROUGH TONIGHT WITH SOME MVFR CIGS HOLDING ON THROUGH THIS EVENING AT KRWL WITH NEARBY MTN OBSCUREMENT. && .FIRE WEATHER... ISSUED AT 331 AM MDT THU OCT 31 2013 CRITICAL FIRE WEATHER NOT A CONCERN THROUGH THE NEXT WEEK. BREEZY TO WINDY TODAY AND FRIDAY. DRY MOST EVERYWHERE OUTSIDE OF THE SNOWY AND SIERRA MADRE RANGES TODAY AND FRIDAY...THEN NO CHANCES FOR PRECIPITATION SATURDAY. MORE MOUNTAIN SNOW POSSIBLE SUNDAY NIGHT. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...HIGH WIND WARNING UNTIL MIDNIGHT MDT TONIGHT FOR WYZ110-116-117. NE...NONE. && SHORT TERM...LIEBL LONG TERM...FINCH AVIATION...RE FIRE WEATHER...LIEBL
Hazardous weather outlook, Oct 31, 5:49 AM MDT, 6 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 549 AM MDT THU OCT 31 2013 WYZ110-116-117-011200- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- 549 AM MDT THU OCT 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WEST TO NORTHWEST WINDS WILL BE VERY STRONG ACROSS THE ARLINGTON AREA AND SOUTHERN LARAMIE RANGE THROUGH TONIGHT. GUSTS TO 60-65 MPH WILL BE POSSIBLE AT TIMES AND A HIGH WIND WARNING IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MUCH COLDER CONDITIONS AND SNOW WILL BE POSSIBLE BY MONDAY INTO TUESDAY AS A SYSTEM TRACKS OVER THE REGION. SNOWFALL AMOUNTS ARE UNCERTAIN AT THIS TIME AND WILL DEPEND ON THE EVENTUAL TRACK OF THE SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ101>109-111>115-118-119-011200- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 549 AM MDT THU OCT 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WEST TO NORTHWEST WINDS WILL INCREASE BY LATE MORNING AND CONTINUE TO BE ELEVATED THROUGH TONIGHT OVER MUCH OF SOUTHEAST WYOMING. GUSTS TO 45-50 MPH WILL BE POSSIBLE MAINLY DURING THE DAYTIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY MUCH COLDER CONDITIONS AND SNOW WILL BE POSSIBLE BY MONDAY INTO TUESDAY AS A SYSTEM TRACKS OVER THE REGION. SNOWFALL AMOUNTS ARE UNCERTAIN AT THIS TIME AND WILL DEPEND ON THE EVENTUAL TRACK OF THE SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-011200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 549 AM MDT THU OCT 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT NORTHWEST WINDS WILL INCREASE BY LATE MORNING AND CONTINUE TO BE ELEVATED THROUGH THE AFTERNOON ACROSS MUCH OF THE PANHANDLE. GUSTS TO 40-45 MPH WILL BE POSSIBLE. THE WINDS WILL SUBSIDE DURING THE EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDY CONDITIONS WILL ONCE AGAIN DEVELOP ON FRIDAY AFTERNOON. NORTHWEST WIND GUSTS TO 40 MPH WILL BE POSSIBLE. MUCH COLDER CONDITIONS AND SNOW WILL BE POSSIBLE BY MONDAY INTO TUESDAY AS A SYSTEM TRACKS OVER THE REGION. AT THIS TIME SNOW ACCUMULATIONS APPEAR TO BE LIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE FINCH
In the hours before
Local storm report, Oct 31, 6:33 AM MDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
633 AM MDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM NON-TSTM WND GST 2 ESE ARLINGTON 41.58N 106.17W
10/31/2013 E58 MPH CARBON WY DEPT OF HIGHWAYS
WYDOT SITE ARLINGTON EAST
&&
LIEBLLocal storm report, Oct 31, 7:50 AM MDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
750 AM MDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 AM HIGH SUST WINDS 7 NW ELK MOUNTAIN 41.76N 106.51W
10/31/2013 M47.00 MPH CARBON WY DEPT OF HIGHWAYS
HALLECK RIDGE WYDOT SITE. AVERAGE SUSTAINED WINDS ABOVE
40 MPH FOR MULTIPLE HOURS. PEAK GUST TO 57 MPH.
0601 AM NON-TSTM WND GST 2 ESE ARLINGTON 41.58N 106.17W
10/31/2013 M61.00 MPH CARBON WY DEPT OF HIGHWAYS
ARLINGTON EAST WYDOT SITE. SUSTAINED AT 42 MPH.
0715 AM NON-TSTM WND GST 8 ESE CRYSTAL LAKE RESE 41.10N 105.07W
10/31/2013 M58.00 MPH LARAMIE WY DEPT OF HIGHWAYS
OTTO WYDOT SITE. SUSTAINED AT 46 MPH.
0715 AM NON-TSTM WND GST 7 ESE ARLINGTON 41.55N 106.08W
10/31/2013 M63.00 MPH CARBON WY DEPT OF HIGHWAYS
COOPER COVE WYDOT SITE. SUSTAINED AT 43 MPH.
0716 AM NON-TSTM WND GST 1 ENE BUFORD 41.12N 105.28W
10/31/2013 M60.00 MPH ALBANY WY DEPT OF HIGHWAYS
BUFORD EAST WYDOT SITE. SUSTAINED AT 45 MPH.
0716 AM NON-TSTM WND GST 2 WNW BUFORD 41.13N 105.34W
10/31/2013 M58.00 MPH ALBANY WY DEPT OF HIGHWAYS
LONE TREE WYDOT SITE. SUSTAINED AT 46 MPH.
&&
HAMMERLocal storm report, Oct 31, 8:35 AM MDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
835 AM MDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 AM NON-TSTM WND GST 13 SE LARAMIE 41.18N 105.41W
10/31/2013 M57.00 MPH ALBANY WY DEPT OF HIGHWAYS
VEDAUWOO WYDOT SITE. SUSTAINED AT 43 MPH.
0746 AM NON-TSTM WND GST 2 WNW BUFORD 41.13N 105.34W
10/31/2013 M62.00 MPH ALBANY WY DEPT OF HIGHWAYS
LONE TREE WYDOT SITE. SUSTAINED AT 45 MPH.
0755 AM NON-TSTM WND GST 8 ESE CRYSTAL LAKE RESE 41.10N 105.07W
10/31/2013 M68.00 MPH LARAMIE WY DEPT OF HIGHWAYS
OTTO WYDOT SITE. SUSTAINED AT 40 MPH.
&&
HAMMERLocal storm report, Oct 31, 9:30 AM MDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
930 AM MDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 AM NON-TSTM WND GST 1 ENE BUFORD 41.12N 105.28W
10/31/2013 M65.00 MPH ALBANY WY DEPT OF HIGHWAYS
BUFORD WYDOT SITE. SUSTAINED AT 53 MPH.
0846 AM NON-TSTM WND GST 23 W CHEYENNE 41.14N 105.23W
10/31/2013 M62.00 MPH LARAMIE WY DEPT OF HIGHWAYS
REMOUNT WYDOT SITE. SUSTAINED AT 48 MPH.
0850 AM NON-TSTM WND GST 8 ESE CRYSTAL LAKE RESE 41.10N 105.07W
10/31/2013 M75.00 MPH LARAMIE WY DEPT OF HIGHWAYS
OTTO WYDOT SITE. SUSTAINED AT 52 MPH.
0900 AM NON-TSTM WND GST 10 WSW CHEYENNE 41.11N 104.97W
10/31/2013 M65.00 MPH LARAMIE WY DEPT OF HIGHWAYS
MILE POST 353 WYDOT SITE. SUSTAINED AT 46 MPH.
0906 AM NON-TSTM WND GST 8 S CHUGWATER 41.64N 104.85W
10/31/2013 M57.00 MPH LARAMIE WY DEPT OF HIGHWAYS
BEAR CREEK WYDOT SITE. SUSTAINED AT 38 MPH.
&&
HAMMERLocal storm report, Oct 31, 10:39 AM MDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1039 AM MDT THU OCT 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1007 AM NON-TSTM WND GST 13 SE LARAMIE 41.18N 105.41W
10/31/2013 M61 MPH ALBANY WY DEPT OF HIGHWAYS
VEDAUWOO WYDOT SITE. SUSTAINED AT 49 MPH.
0915 AM NON-TSTM WND GST 8 ESE CRYSTAL LAKE RESE 41.10N 105.07W
10/31/2013 M76 MPH LARAMIE WY DEPT OF HIGHWAYS
OTTO WYDOT SITE. SUSTAINED AT 50 MPH.
&&
HAMMERNearby
Wind Advisories in Nebraska, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.